dc.contributor.authorBaek, Jung Woo
dc.contributor.authorLee, Ho Woo
dc.contributor.authorLee, Se Won
dc.contributor.authorAhn, Soohan
dc.date.accessioned2014-01-13T04:46:31Z
dc.date.available2014-01-13T04:46:31Z
dc.date.copyright2013en_US
dc.date.issued2013
dc.identifier.citationBaek, J. W., Lee, H. W., Lee, S. W., & Ahn, S. (2014). A workload factorization for BMAP/G/1 vacation queues under variable service speed. Operations Research Letters, 42(1), 58-63.en_US
dc.identifier.urihttp://hdl.handle.net/10220/18458
dc.description.abstractThis paper proposes a simple factorization property for the workload distribution of the BMAP/G/1/ vacation queues under variable service speed. The server provides service at different service speeds depending on the phases of the underlying Markov chain. Using the factorization principle, the workload distribution at any arbitrary time point can be easily derived only by obtaining the distribution during the idle period. We prove the factorization property and the moments formula. Lastly, we provide some applications of our factorization principle.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesOperations research lettersen_US
dc.rights© 2013 Elsevier B.V.en_US
dc.subjectDRNTU::Engineering::Mechanical engineering
dc.titleA workload factorization for BMAP/G/1 vacation queues under variable service speeden_US
dc.typeJournal Article
dc.contributor.schoolSchool of Mechanical and Aerospace Engineeringen_US
dc.identifier.doihttp://dx.doi.org/10.1016/j.orl.2013.11.009
dc.identifier.rims175174


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record